Central limit theorems for weighted sums of a spatial process under a class of stochastic and fixed designs

Lahiri, S. N. . Sankhyā: The Indian Journal of Statistics 2003. 65 (2) :356-388

Locate this article in:

Bibtex

@article{CIS-186950,
  Author = {Lahiri, S. N.},
  Title = {Central limit theorems for weighted sums of a spatial process under a class of stochastic and fixed designs},
  Journal = {Sankhyā: The Indian Journal of Statistics},
  Volume = {65},
  Number = {2},
  Year = {2003},
  Pages = {356--388},
  Keywords = {Central limit theorem, Strong mixing, Distribution theory, Random field, Random fields, Long range dependence, stochastic design, spatial design, infill sampling, increasing-domain asymptotics}
}

Similar articles